# SDR DALA2021101106195

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,516 hours, 23,530 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 CORROSION ON FRAME STA 1300 BTW STG 27 TO 25 LH AT AFT CARGO COMPARTMENT (C2). CORRECTIVE ACTION: SUMMARY OF NRC 00226: CORROSION ON FRAME STA 1300 BTW STG 27 TO 25 LH AT AFT CARGO COMPARTMENT WAS REPAIRED (PERMANENT REPAIR) PER ER/A 594655-14AD REV. ORIGINAL. SECTION I AND ETI-57-21-485 REV. 3. (1976616)
